# SDR ABXA20150923158

- Difficulty date: September 23, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 80,952 hours, 19,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CORNER OF R1 DOOR HAS AN EXTERNAL HFEC CRACK INDICATION, APPROX 3/8" LONG.  INSTALLED REPAIR TO FWD LOWER CORNER OF R1 DOOR CUT OUT IAW SRM 53-10-01.  PN 141T3330, PART NAME SKIN, CRACKED 3/8", EXACT FS LOCATION ON ACFT 287.  ACFT WAS GROUNDED.
